MAUDE Adverse Event Report: ZOLL MANUFACTURING CORPORATION UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM, PRODUCT CODE MHX

ZOLL MANUFACTURING CORPORATION UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM; MANAGEMENT AND MONITOR SYSTEM, PRODUCT CODE MHX
Model Number Patch
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that the patient developed a skin irritation from the ucor hfams patch.The patient described the area as red, broken and burning.There was no alleged device malfunction contributing to the irritation.There is no indication that the patient received medical intervention.Outcome of the skin irritation is unknown.
 
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.

Brand Name
UCOR HEART FAILURE AND ARRHYTHMIA MANAGEMENT SYSTEM
Common Device Name
MANAGEMENT AND MONITOR SYSTEM, PRODUCT CODE MHX
Manufacturer (Section D)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA 15238 3495
Manufacturer (Section G)
ZOLL MANUFACTURING CORPORATION
121 gamma drive
pittsburgh PA 15238 3495
Manufacturer Contact
stephanie cowan
121 gamma drive
pittsburgh, PA 15238-3495
4129683333
MDR Report Key14076727
Report Number3008642652-2022-03726
Device Sequence Number2135219
Product Code MHX
UDI-Device Identifier00855778005258
UDI-Public00855778005258
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPatch
Device Catalogue Number10A1067
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown